| Medical Device Problem Codes |
Moisture Damage (1405); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a casing/condition (case damage w/moisture) issue; a cracked battery compartment with moisture.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction can result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit or cartridge compartment.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 19-apr-2019 with the following findings: on investigation, the battery compartment was confirmed to be cracked.Investigation duplicated the complaint.Leak testing confirmed moisture ingress at the site of the crack.However, no moisture was found inside the pump.